图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
传热学
影响因子: 1.199 5年影响因子: 1.155 SJR: 0.267 SNIP: 0.503 CiteScore™: 1.4

ISSN 打印: 1064-2285
ISSN 在线: 2162-6561

卷:
卷 51, 2020 卷 50, 2019 卷 49, 2018 卷 48, 2017 卷 47, 2016 卷 46, 2015 卷 45, 2014 卷 44, 2013 卷 43, 2012 卷 42, 2011 卷 41, 2010 卷 40, 2009 卷 39, 2008 卷 38, 2007 卷 37, 2006 卷 36, 2005 卷 35, 2004 卷 34, 2003 卷 33, 2002 卷 32, 2001 卷 31, 2000 卷 30, 1999 卷 29, 1998 卷 28, 1997

传热学

DOI: 10.1615/HeatTransRes.v32.i7-8.40
8 pages

Wall-Temperature Control in Free Convection

A.K. Alekseev
"Energiya" Rocket-Space Corporation, Korolev, Moscow Region, Russia

ABSTRACT

The problem of determining the temperature on the lower boundary of a volume of viscous liquid which ensures the prescribed distribution of temperature or velocity is considered. The flow parameters were calculated by means of finite differences using three-dimensional nonstationary Navier-Stokes equations in Boussinesq form. An adjoint problem is used for fast calculation of discrepancy gradient with the calculation time as for a forward problem. The same finite difference method is used for both forward and adjoint problems. The optimization was performed using the conjugate gradient method.


Articles with similar content:

Some Minimax Problems of Matrix Parametric Optimization
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
M. V. Osipchuk, Fedor G. Garashchenko
SHAPE OPTIMIZATION PROBLEM FOR INCOMPRESSIBLE VISCOUS FLOW BASED ON OPTIMAL CONTROL THEORY
ICHMT DIGITAL LIBRARY ONLINE, Vol.5, 1997, issue
Takeshi Ochiai , Mutsuto Kawahara
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Sufficient Condition for Robust Stability of the Controlled Object Motion Along the Prescribed Trajectories
Journal of Automation and Information Sciences, Vol.46, 2014, issue 11
Gennadiy A. Tsybulkin
Matrices in Combinatorial Optimization Problems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
N. K. Timofeeeva